Tecfidera

Questions and answers on "Tecfidera"

hello,
i have secondary progressive ms for which i have been taking tecfidera the last 3 1/2 years. the last 2 years i have gained 100 pounds...

doctor1 MD

Brief Answer:
In my opinion, your symptoms can be side effects of Tecfidera.

Detailed Answer:
Hello,
I have gone through your question and...

Read Full Thread   Ask a Doctor Now

What is teh Daily routine for an MS Personality? I am curretnly on Fingolimod and how easy is to change the medication to...

doctor1 MD

Brief Answer:
Depression/Mood disorders may be associated.Switching can be done.

Detailed Answer:
Hi XXXXXXX
Thanks for being on...

Read Full Thread   Ask a Doctor Now

Hello, my daughter started Tecfidera last week and has significant bruising after an unnoticeable damage. I could not find any indication that...

doctor1 MD

Brief Answer:
Unlikely to be related to Tecfidera.

Detailed Answer:
Hi,

Thank you for posting your query.

I have noted your daughter's current...

Read Full Thread   Ask a Doctor Now

Recent questions on  Tecfidera

doctor1 MD

Hi Dr. Rynne, I have been diagnosed with MS. Since taking Vitamin D and Tecfidera , I not had any symptoms for months. My left eye tends to focus a...

doctor1 MD

hello, i have secondary progressive ms for which i have been taking tecfidera the last 3 1/2 years. the last 2 years i have gained 100 pounds...

doctor1 MD

I have reddened areas on bilateral lower calves x 3 months at least which are not painful or warm. I also have +2 edema bilateral anles and...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.